| Catalog Number |
KC-35052 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2018.The original surgery is dated (b)(6) 2017.The revision surgery occurred because of a reported infection.During the revision, the original omni size 5 right cr femoral component, size 5 right tibial tray, 35mmx8mm patella dome, size 5 x 12mm congruent insert, and tibial baseplate retaining bolt were removed and replaced with a competitor's product.